MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 12IN 4-0 D/A M-1; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 12IN 4-0 D/A M-1; SUTURE, ABSORBABLE, NATURAL
Catalog Number 744G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device kcz571 number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent breast augmentation on an unknown date and suture was used.During the procedure, the needle broke.The procedure was completed with another device of the same product code.There were no adverse patient consequences reported.

Brand Name
GUT CHR UD 12IN 4-0 D/A M-1
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8914565
Report Number2210968-2019-85894
Device Sequence Number19317233
Product Code GAL
UDI-Device Identifier10705031009684
UDI-Public10705031009684
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number744G
Device Lot NumberKCZ571
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/21/2019
Patient Sequence Number1